# SDR ASOA201201655

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 23,691 hours, 22,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128 VERTICAL POST BL 0.0 HAS CRACK INDICATION NOTED APPROX .3" IN LENGTH 80 PERCENT FSH AT WL 69.0 AFT FLANGE.  RADIUS FAILED NDT INSPECTION.   REMOVED POST IAW SRM 51-42-06.  DRILLED & LOCATED NEW POST AND LT & RT ANGLES IAW SRM 51-40-11 & 51-42-06.   INSTALLED NEW POST IAW REO 601R-53-41-889 & SRM 51-42-06.
